Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Noncobordant foliations of $S^3 $


Author: William Thurston
Journal: Bull. Amer. Math. Soc. 78 (1972), 511-514
MSC (1970): Primary 5136
DOI: https://doi.org/10.1090/S0002-9904-1972-12975-6
MathSciNet review: 0298692
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. M. Gel'fand and D. B. Fuks, Cohomologies of the Lie algebra of vector fields on the circle, Funkcional Anal. i Priložen. 2 (1968), no. 4, 92-93 = Functional Anal. Appl. 2 (1968), no. 4, 342. MR 39 # 6348a. MR 245035
  • 2. C. Godbillon and J. Vey, Un invariant des feuilletages de codimension 1, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A92. MR 283816
  • 3. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194. MR 41 #7709. MR 263104
  • 4. A. Haefliger, Homotopy and integrability, Lecture Notes in Math., no. 197, Springer-Verlag, Berlin and New York, 1971. MR 285027
  • 5. J. Mather, On Haefliger's classifying space. I Bull. Amer. Math. Soc. 77 (1971), 1111- 1115. MR 283817
  • 6. H. Rosenberg and W. Thurston, Some examples of foliations, Proc. Internat. Conference on Dynamical Systems at Salvador, Brazil, 1971 (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5136

Retrieve articles in all journals with MSC (1970): 5136


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12975-6

American Mathematical Society